Beyendi, SelahattinAyar, GülhanAktan, Nesip2021-12-292021-12-292019BEYENDİ S,AYAR G,AKTAN N (2019). ON A TYPE OF a-COSYMPLECTIC MANIFOLDS. Communications Faculty of Sciences University of Ankara Series A1: Mathematics and Statistics, 68(1), 852 - 861. Doi: 10.31801/cfsuasmas.4827721303-59912618-6470https://doi.org/10.31801/cfsuasmas.482772https://hdl.handle.net/11616/44688https://search.trdizin.gov.tr/yayin/detay/377949Abstract: The ob ject of this paper is to study a-cosymplectic manifoldsadmitting a W2-curvature tensor.eninfo:eu-repo/semantics/openAccessON A TYPE OF a-COSYMPLECTIC MANIFOLDSArticle68185286110.31801/cfsuasmas.482772377949WOS:000463698900070N/A